Volgen
S. W.  Graham
S. W. Graham
Professor Emeritus, Central Michigan University
Geverifieerd e-mailadres voor cmich.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Van der Corput's method of exponential sums
SW Graham, G Kolesnik, G Kolesnik
Cambridge university press, 1991
6201991
Lower bounds for least quadratic non-residues
SW Graham, CJ Ringrose
Analytic number theory, 269-309, 1990
1481990
Small gaps between products of two primes
DA Goldston, SW Graham, J Pintz, CY Yıldırım
Proceedings of the London Mathematical Society 98 (3), 741-774, 2009
832009
A class of extremal functions for the Fourier transform
SW Graham, JD Vaaler
Transactions of the American Mathematical Society 265 (1), 283-302, 1981
821981
Encyclopaedia of mathematics, supplement III
SS Abhyankar, V Abramov, A Adem, L Aizenberg, S Albeverio, LJ Alías, ...
Springer Netherlands, 2002
642002
Small gaps between primes or almost primes
D Goldston, S Graham, J Pintz, C Yıldırım
Transactions of the American Mathematical Society 361 (10), 5285-5330, 2009
592009
An asymptotic estimate related to Selberg's sieve
S Graham
Journal of Number Theory 10 (1), 83-94, 1978
571978
On Linnik's constant
S Graham
Acta Arithmetica 2 (39), 163-179, 1981
551981
The cost of broadcasting on star graphs and k-ary hypercubes
SW Graham, SR Seidel
IEEE Transactions on Computers 42 (6), 756-759, 1993
511993
Explicit estimates for the Riemann zeta function
YF Cheng, SW Graham
The Rocky Mountain Journal of Mathematics, 1261-1280, 2004
452004
An algorithm for computing optimal exponent pairs
SW Graham
Journal of the London Mathematical Society 2 (2), 203-218, 1986
331986
APPLICATIONS OF SIEVE METHODS.
SW Graham
University of Michigan, 1977
331977
On the difference between consecutive squarefree integers
S Graham, G Kolesnik
Acta Arithmetica 49, 435-447, 1988
301988
Large sets of 3‐designs from psl (2, q), with block sizes 4 and 5
CA Cusack, SW Graham, DL Kreher
Journal of Combinatorial Designs 3 (2), 147-160, 1995
281995
Bh sequences
SW Graham
Analytic number theory, 431-449, 1996
271996
The distribution of squarefree numbers
SW Graham
Journal of the London Mathematical Society 2 (1), 54-64, 1981
211981
Small gaps between almost primes, the parity problem, and some conjectures of Erdős on consecutive integers
DA Goldston, SW Graham, J Pintz, CY Yıldırım
International Mathematics Research Notices 2011 (7), 1439-1450, 2011
19*2011
The distribution of r -free numbers
S Graham, J Pintz
Acta Mathematica Hungarica 53 (1-2), 213-236, 1989
191989
On the solutions to φ (n)= φ (n+ k)
SW Graham, JJ Holt, C Pomerance
Number theory in progress 2, 867-882, 1997
181997
The greatest prime factor of the integers in an interval
SW Graham
Journal of the London Mathematical Society 2 (3), 427-440, 1981
171981
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20